# SDR ASAA2014061808273

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,444 hours, 8,985 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 3017891020
- Part serial: EM155930
- Condition: Leaking
- Location: Fuel Servo
- Part time: 29,447 hours, 8,986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC QA07 PNC, NR 2 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REPLACEMENT, FOUND FUEL HEATER SERVO LEAKING FROM UPPER SEAM.  GROUNDED.  REPLACED SERVO FUEL HEATER IAW AMM 73-11-07. SERVO FUEL HEATER INSTALLATION TEST AND LEAK CHECK GOOD REF 71-00-00.
